# SDR ASAA2016102018431

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 14,976 hours, 4,863 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT THRU 17500 FT,  THE RIGHT A/C PACK TRIPPED OFF. RAN THE PACK QRH AND PACK LIGHT WENT OUT, TWO MINUTES LATER PACK TRIPPED AGAIN FL 250. PRESSURIZATION NORMAL AT FL 250 ON LEFT PACK. WAITED 30 MINUTES AND RAN QRH A THIRD TIME PACK TRIPPED AT 32C ON RIGHT PACK SUPPLY DUCT TEMP GAUGE.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801 ON BOTH CONTROLLERS NO FAULTS LOGGED, ACCOMPLISHED G.V. OF S935 RIGHT PACK DISCHARGE OVERHEAT SWITCH, S939 RIGHT ACM OVERHEAT AT 210 DEGREES THERMAL SWITCH, AND S5 RIGHT COMPRESSOR DISCHARGE OVHT SW, NO DEFECTS OF WIRING, PLUGS, AND SWITCHES NOTED IAW SSM 21-51-25. OPERATED RIGHT PACK FOR 45 MINUTES NO DEFECTS NOTED. ACCOMPLISHED SUCCESSFUL GROUND VERIFICATION, NO HISTORY 90 DAYS. MEL 21-1G CLEARED.
